# SDR 2000UALA00459

- Difficulty date: June 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 31,445 hours, 9,588 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: D31564101
- Condition: Missing
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 3 MAIN ENTRY DOOR SLIDE MISSING D-RING AND STRAP.  *S/D*  FOUND D-RING BEHIND SHROUD, ATTACHED TO SIDE OF DOOR.
